I don't take my anti-psychotic meds

I hate my shrink. I've done my research and ALL anti-psychotic meds raise blood sugar which causes weight gain. I am vain and choose thin over sane. It is more harmful mentally to be stigmatized by society and doctors for obesity when I walk 20+ miles a week and diet.

Jun 18, 2014

Related Posts

8 Comments

  • newest
  • most popular
  • oldest
  • And it becomes a real spiral when doctors won't listen to you or take you seriously because you're overweight.

    So you can go this route:
    - They prescribe pills
    - The pills make you fat
    - The doctor starts treating you like crap and not wanting to discuss any issues besides your weight-- any other concerns you have will be ignored, no matter how legit

    Or you can forgo the pills, shine on like the crazy diamond you are, and be thinner but scarier.

    I say stay "crazy" because paradoxically you will be taken more seriously and be more respected by others that way. Plus you avoid the depression and anger around being overweight.

    You kinda win, society kinda loses. Society deserves it.

  • Please take what dr says do u want to b fred west dr shipman r ripper they lik u didnt need their pills ye al should b nside

  • Can you take a lower dose? Some is better than none.

  • Without your meds you might go crazy and end up poopin in your neighbors chimney lol just kidding

  • Hahahaha

    I am crazy! That was made abundantly clear years ago.

  • You are given meds for a reason. I know they cause weight gain. I don't recommend not taking them just to stay thin. Your mental health and the mental health of those who care about you is more important than your vanity.

  • And just how "bad" are your episodes when you stop? Auditory hallucinations? Voices? Visual anomalies? Irrational thoughts/behaviors? Emotional or physical Volatility/violence? You've got to weigh your dislike for your doctors and what the meds are doing to you on a physical standpoint, vs what you may do to friends, family & co-workers if you stay off your meds (and what your bosses will put up with if you are not capable or willing to do what they're paying you for). Is there no other medical professional who's qualified to prescribe who can let you try other scrips to find one that may be more compatable?

  • Thank you for you reply,

    When I stop taking my meds I may go through 2 -3 manic episodes in a year depending on stress, same with depression. I am not physically violent or a danger to society. I get very irritated, paranoid, irrational, and sometimes have delusions. I have dealt with this for 30 years and was just given a correct diagnosis in 2006.

    I have been on, Abilify, Risperdol, Geodon, Seroquel and Thorazine. Half of these claim to be "weight neutral" the only difference for me was some caused a faster or slower gain over time. I quit all other drugs like alcohol & cigarettes.

    Every single day I feel depressed and angry about being obese. Off my meds, I feel manic or depressed 2-3x a year.

Account Login
Signup
Is this post inapropriate?
Reason for reporting this post
Report this comment
Reason for reporting this comment
Delete this post?